# SDR UALA2013070804750

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,801 hours, 12,446 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 50R295
- Part serial: 21
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT OIL TEMP IN YELLOW 163 AT 15,000'.   SEEMS TO BE OVERSERVICED OR OIL QTY INDICATION HAS GONE BAD.   REPLACED NR 2 ENGINE OIL QTY TRANSMITTER.-LUBE SCAVENGE PUMP REPLACED IAW EM CALL OUT.
